A 44-year-old member asked:
Could prolonged use of opiate pain medication cause sterility?
1 doctor answer • 2 doctors weighed in
Pain Management 43 years experience
Doubtful: Prolonged use of opiate pain medication is associated with decreased levels of testosterone. This may change personality and eventually libido. Bio-identical hormone treatment and decreasing opiate medication may be helpful.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsReviewed >2 years ago
Last updated Nov 18, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.